Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bayada, Guy and Bellout, Hamid 2005. An unconditional existence result for the quasi-variational elastohydrodynamic free boundary value problem. Journal of Differential Equations, Vol. 216, Issue. 1, p. 134.


    ×

Existence of a solution to the line contact problem of elastohydrodynamic lubrication

  • HAMID BELLOUT (a1)
  • DOI: http://dx.doi.org/10.1017/S0956792502005065
  • Published online: 01 July 2003
Abstract

We prove the existence of a solution to a free boundary value problem arising in elastohydrodynamic lubrication. Previously, the existence was proved only under severe restrictions on the range of the physical parameters. We remove those restrictions here.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×